# SDR AALA20130102007

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 44,502 hours, 5,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 32C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 32C EMERGENCY LIGHT.  OPS CHECK NORMAL.
